# SDR QMLA2023040520026

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- Aircraft time: 9,877 hours, 30,274 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Monitor
- Part number: 965000235501
- Part serial: AR20J051579
- Condition: Unknown
- Location: Battery
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE ON A IFT TO PALM SPRINGS THE CREW BEGAN SMELLING "HOT ELECTRICAL" IN THE MAIN CABIN OF THE AIRCRAFT.  I SECURED THE VENTILATION SYSTEM AND BEGAN TO SMELL THE HOT SMELL IN THE COCKPIT AS WELL.  WE DECLARED AND EMERGENCY WITH AIRCOM AND SAN BERNARDINO COUNTY COMMUNICATIONS CENTER.  AFTER LANDING AND SECURING THE AIRCRAFT THE MAINTENANCE TEAM ARRIVED AND DETERMINED THE CAUSE OF THE SMELL TO BE THE BATTERY ON THE ZOLL X SERIES.
